# SDR WWMA9600050

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- Engine: Ge CT79B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED, AFTER TAKEOFF THE LEFT ENGINE SPUTTERED 3 TIMES AND OV TEMPERATURE ILLUMINATED BRIEFLY WHILE THE CTOT WAS BEING TURNED OFF.  THE AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LEFT ENGINE COMPRESSORS FOR CLEANLINESS AND RUB.  NO RUB WAS FOUND BUT THE FIRST STAGE COMPRESSOR WAS FOUND TO BE DIRTY.  THE AIRCRAFT WAS GROUND RAN AND THE CTOT WAS FOUND TO BE MALFUNCTIONING.  THE COMPRESSOR WASH WAS SCHEDULED AND THE CTOT WAS DEFERRED IAW THE MEL.  THE AIRCRAFT WAS RELEASED FOR SERVICE WITH NO FURTHER PROBLEMS.
